# SDR UPS09554433

- Difficulty date: January 22, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 UPPER TURBINE CASE DRAIN TUBE BRACKET BROKEN NR 1 ENGINE.  REMOVED, FABRICATED, INSTALLED BRACKET PER M/M 78-11-04-8.
